Surfaces with maximal curvature of the Grassmann image
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 12-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a1,
author = {A. A. Borisenko and Yu. A. Nikolaevskii},
title = {Surfaces with maximal curvature of the {Grassmann} image},
journal = {Matemati\v{c}eskie zametki},
pages = {12--19},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a1/}
}
A. A. Borisenko; Yu. A. Nikolaevskii. Surfaces with maximal curvature of the Grassmann image. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 12-19. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a1/